MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL HEAD TALL, 44MM (ALPHA); PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL HEAD TALL, 44MM (ALPHA); PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 310-02-44
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-01-09 - equinoxe, humeral stem primary, press fit 9mm: 7231165; 300-10-15 - equinoxe replicator plate 1.5mm o/s: 6895496; 300-20-02 - equinox square torque define screw drive kit: 5558407; 319-01-32 - steinmann pin sterile 3.2mm x 178mm: a123659; 321-20-00 - equinoxe reverse shoulder drill kit: a181542; 620-00-02 - platelet rich plasma kit with spray tips: 323221; 620-12-02 - accelerate prp 60 ml & acd-a: a20220003; asa0030 - sterile disposable containers ab6695; tpa-18 - cement restrictor small ab8949; 13a2101 - cemex system fast genta 70g ab8333.
 
Event or Problem Description
Approximately 1 year(s), 6 month(s) and 27 day(s) post-operative of a revised right tsa, the patient presented with aseptic glenoid loosening.It was described as continued bone loss of the glenoid.The patient underwent a standard total revision surgery.The outcome of this event is still considered continuing.The clinical report indicates that this event is possibly related to the device(s) and definitely related to the procedure.

Brand Name
EQUINOXE, HUMERAL HEAD TALL, 44MM (ALPHA)
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19704151
Report Number1038671-2024-02330
Device Sequence Number12760292
Product Code KWS
UDI-Device Identifier10885862083937
UDI-Public10885862083937
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number310-02-44
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/09/2024
Date Device Manufactured06/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight109 KG